# SDR SWAA2022041893525

- Difficulty date: April 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT AFT 2 LT OVHD BINS AND AFT LAV WALL COME ON THEN GO OUT. / [01] REMOVED; REPLACED AND PERFORMED GOOD OPS TEST OF M1673 BATTERY PACK PER AMM 33-51-06-960-805.;[02] VERIFIED CORRECTIVE ACTION 1.
